Mean value theorems for binary Egyptian fractions

Jingjing Huang, Robert C. Vaughan

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


In this paper, we establish two mean value theorems for the number of solutions of the Diophantine equation an=1x+1y, in the case when a is fixed and n varies and in the case when both a and n vary.

Original languageEnglish (US)
Pages (from-to)1641-1656
Number of pages16
JournalJournal of Number Theory
Issue number9
StatePublished - Sep 2011

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Mean value theorems for binary Egyptian fractions'. Together they form a unique fingerprint.

Cite this